MathSciNet Relay Station
MathSciNet bibliographic data
MR231423 (37 #6978) 60.20
Pitman, E. J. G. On the behavior of the characteristic function of a probability distribution in the neighborhood of the origin. J. Austral. Math. Soc. 8 1968 423–443.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement